# SDR DXTA2011020404451

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 11,016 hours, 6,850 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire Harness
- Part number: 67480011
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED DURING GEAR RETRACTION ALONG WITH 3 GREEN INDICATION LIGHTS. THE RT AND LT MAIN GEAR THEN CAME BACK DOWN.  THERE WAS A DROP IN THE HYD PRESS TO APPROX 1000 PSI PLACING THE GEAR HANDLE IN THE DOWN POSITION THE UNSAFE LIGHT EXTINGISHED AND HAD A 3 GEAR DOWN AND LOCKED LIGHTS ILLUMINATED.  FOUND NLG WIRE HARNESS HAS A BROKEN WIRE.  INSTALLED NEW WIRE HARNESS . PERFORMED GEAR SWINGS AND FOUND NO BINDING.  ALL MLG RETRACT AND EXTENDED PROPERLY.  GEAR INDICATOR LIGHTS FUNCTION PROPERLY. IAW MM 32-30-00.
